The IJICS (International Journal of Informatics and Computer Science)

The IJICS (International Journal of Informatics and Computer Science) is e-Journal applied research in information technology, science and computer. This journal contains research articles and scientific studies. The IJICS is issued 2 (two) times a year in Mar (Issue No 1) and Sep (Issue No 2)

The IJICS journal have ISSN 2548-8384 (online) and 2548-8449 (print)

The IJICS (International Journal of Informatics and Computer Science), indexed by:


Journal Homepage Image

 

 


Vol 3, No 1 (2019): March 2019

Table of Contents

Articles

Rian Syahputra
PDF
Hotni Rotua Br Hutapea
PDF
Mesran Mesran, Afsah Rizki, Natalia Silalahi
PDF
Lince Tomoria Sianturi
PDF
Surya Darma Nasution
PDF